# SDR RAIA201304210001

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,971 hours, 30,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY EXIT SIGN ABOVE THE F/A'S SEAT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN.  SYSTEM OPS CHECKED GOOD.
